Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 20, NWS Green Bay, WI

November 15, 2011

NWS Green Bay, WI issued this gale warning at Nov 15, 2011, 10:15 AM CST. It took effect at Nov 16, 2011, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2011, 10:15 AM CST (16:15 UTC)
In effect from
Nov 16, 2011, 12:00 AM CST
Expired
Nov 16, 2011, 9:00 AM CST
In force
9 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WHUS73 KGRB 151615
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CST TUE NOV 15 2011

...INCREASING SOUTHWEST LATER THIS AFTERNOON WITH WESTERLY GALE
FORCE GUSTS LATER TONIGHT INTO WEDNESDAY MORNING...

.LOW PRESSURE IS EXPECTED TO PASS NORTH OF WISCONSIN THIS AFTERNOON
AND WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA. BEHIND THE
DEPARTING LOW PRESSURE SYSTEM...GUSTY WESTERLY WINDS ARE EXPECTED
TONIGHT WITH GALE FORCE GUSTS LIKELY LATE TONIGHT INTO WEDNESDAY
MORNING.

LMZ542-543-160015-
/O.CAN.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/
/O.NEW.KGRB.SC.Y.0080.111115T2100Z-111117T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST WEDNESDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS
  AFTERNOON. WINDS WILL TURN WEST TONIGHT WITH GUSTS APPROACHING
  GALE FORCE TO 35 KTS. GUSTY WEST WINDS TO NEAR GALE FORCE WILL
  CONTINUE ON WEDNESDAY TO 35 KNOTS.

* WAVES WILL BUILD TO 3 TO 5 FT THIS EVENING AND THEN CONTINUE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-541-160015-
/O.UPG.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/
/O.NEW.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/
/O.NEW.KGRB.SC.Y.0080.111115T2100Z-111116T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1015 AM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS LATE
  THIS AFTERNOON AND EVENING...THEN TURN TO THE WEST WITH GALE
  FORCE GUSTS TO 40 KNOTS OVERNIGHT INTO WEDNESDAY MORNING. WINDS
  WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON. A SMALL CRAFT ADVISORY
  WILL BE NEEDED ONCE THE GALE WARNING EXPIRES. 

* WAVES WILL BUILD TO 4 TO 7 FT THIS EVENING AND THEN CONTINUE ON 
  WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
3 follow-up statements
017 
WHUS73 KGRB 152210
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CST TUE NOV 15 2011

...INCREASING SOUTHWEST WIND EARLY THIS EVENING WITH WESTERLY GALE
FORCE GUSTS LATER TONIGHT INTO WEDNESDAY MORNING...

.SOUTHWEST WINDS WILL INCREASE THIS EVENING AS LOW PRESSURE
PASSES NORTH OF WISCONSIN...AND A COLD FRONT PUSHES INTO LOWER
MICHIGAN. BEHIND THE DEPARTING LOW PRESSURE SYSTEM...GUSTY
WESTERLY WINDS ARE EXPECTED TONIGHT WITH GALE FORCE GUSTS LIKELY
LATE TONIGHT INTO WEDNESDAY MORNING.

LMZ521-522-541-160615-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-111116T0600Z/
/O.CON.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
410 PM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

* SOUTHWEST WINDS WILL TURN TO THE WEST LATER THIS EVENING AND
  INCREASE TO 30 KNOTS...WITH GALE FORCE GUSTS TO 40 KNOTS
  POSSIBLE OVERNIGHT AND INTO WEDNESDAY MORNING. WINDS WILL
  GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND EVENING. A SMALL CRAFT
  ADVISORY WILL BE NEEDED ONCE THE GALE WARNING EXPIRES.

* WAVES WILL BUILD TO 4 TO 7 FT LATE THIS EVENING AND THEN
  CONTINUE ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-160615-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-111117T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
410 PM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* SOUTHWEST WINDS WILL TURN TO THE WEST THIS EVENING AND INCREASE
  TO 15 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE LATE THIS
  EVENING AND OVERNIGHT. GUSTY WEST WINDS TO AROUND 30 KNOTS WILL
  CONTINUE WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE
  WEDNESDAY AFTERNOON AND EVENING.

* WAVES WILL BUILD TO 3 TO 5 FT LATE THIS EVENING AND THEN
  CONTINUE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
137 
WHUS73 KGRB 160324
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
924 PM CST TUE NOV 15 2011

...GUSTY WEST WINDS OVERNIGHT INTO WEDNESDAY MORNING...

.WEST WINDS WILL INCREASE LATE THIS EVENING AS LOW PRESSURE PASSES
NORTH OF WISCONSIN...AND A COLD FRONT PUSHES INTO LOWER
MICHIGAN. GALE FORCE GUSTS ARE LIKELY LATE TONIGHT INTO WEDNESDAY
MORNING.

LMZ521-522-541-161130-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-111116T0600Z/
/O.CON.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
924 PM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WEST WINDS WILL INCREASE TO 30 KNOTS AROUND MIDNIGHT...WITH
  GALE FORCE GUSTS TO 40 KNOTS POSSIBLE OVERNIGHT AND INTO
  WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY
  AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY WILL BE NEEDED
  ONCE THE GALE WARNING EXPIRES.

* WAVES WILL BUILD TO 4 TO 7 FT OVERNIGHT AND CONTINUE ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-161130-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-111117T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
924 PM CST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AROUND MIDNIGHT.
  GUSTS TO AROUND 30 KNOTS POSSIBLE OVERNIGHT AND WEDNESDAY
  MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND
  EVENING.

* WAVES WILL BUILD TO 3 TO 5 FT OVERNIGHT AND CONTINUE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
015 
WHUS73 KGRB 161039
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CST WED NOV 16 2011

...GUSTY WEST WINDS TODAY...

.GUSTY WEST WINDS ARE EXPECTED TODAY AS A LOW PRESSURE SYSTEM
PULLS AWAY FROM THE GREAT LAKES REGION. A PERIOD OF GALE FORCE
GUSTS ARE POSSIBLE THIS MORNING.

LMZ521-522-541-161500-
/O.CON.KGRB.GL.W.0020.000000T0000Z-111116T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
439 AM CST WED NOV 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE
  EXPECTED THIS MORNING. WINDS WILL GRADUALLY SUBSIDE THIS
  AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE
  NEEDED ONCE THE GALE WARNING EXPIRES.

* WAVES OF 4 TO 7 FT TODAY BEFORE SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-161845-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-111117T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
439 AM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS ARE
  EXPECTED TODAY. WINDS WILL GRADUALLY SUBSIDE LATER TODAY INTO
  THIS EVENING.

* WAVES 3 TO 5 FT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 15, 5:34 AM CST, 4 hours 41 minutes earlier.

Area forecast discussion, Nov 15, 5:34 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
534 AM CST TUE NOV 15 2011

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY/TONIGHT/WEDNESDAY. PCPN ACROSS THE NORTH TODAY
INTO THIS EVENING AND WINDS THE MAIN FOCUS.

BROAD UPPER TROUGH WILL SETTLE INTO THE NORTHERN PLAINS AND GREAT
LAKES REGION TODAY INTO WEDNESDAY. A FEW SHORT WAVES NOTED ON THE
WV LOOP EARLY THIS MORNING. FIRST WAVE WHICH CONTAINED ISOLD TSRA
OVERNIGHT DEPARTING EASTERN UPPER MICHIGAN. A SECOND SHORT WAVE
WAS NOTED OVER THE EASTERN DAKOTAS AND WAS ASSOCIATED WITH THE WAA
PATTERN AHEAD OF A FRAGMENTED FRONTAL SYSTEM OVER NORTHERN PLAINS
THIS MORNING. A THIRD WAVE WAS NOTED OVER NORTHERN MONTANA AND IS
PROGGED TO WORK INTO NORTHERN GREAT LAKES REGION THIS AFTERNOON.
AREA RADARS SHOWING SOME RETURNS OVER MINNESOTA AND NORTHERN IOWA
IN MID LEVEL CLOUDS SPREADING TO THE EAST TOWARD THE AREA. THE
WARM FRONT ASSOCIATED WITH THE FRONTAL SYSTEM STRETCHED OVER
NORTHERN IOWA EARLY THIS MORNING. SOME GROUND TRUTH FROM MINNESOTA
EARLY THIS MORNING INDICATE LITE PCPN HITTING THE GROUND. WILL ADD
A SMALL MENTION THIS MORNING AND ALSO INCLUDE A LITE MIX DUE TO
SURFACE TEMPS AND DEWPOINTS AND H8 TEMPS NEAR 0 DEGREES C ACROSS
THE FAR NORTH. THE GFS RUN INITIALIZES THE SURFACE FRONT FEATURES
THE BEST THIS MORNING SO WILL LEAN TOWARD THIS SOLUTION. BUT NAM
DATA SUGGEST A BETTER START WITH TEMPERATURES SO WILL USE A BLEND
OF THESE MAIN FEATURES THIS MORNING. GFS EVENTUALLY PHASE THE
BROAD SURFACE PATTERN TO A SINGLE LOW OVER WESTERN UPPER MICHIGAN
AS THE THIRD MAIN SHORT WAVE ALONG WITH THE COLDER AIR REACHES THE
AREA.

WILL CONFINE THE HIGHEST CHC POPS ACROSS NORTH CENTRAL WISCONSIN
NEAR THE BEST DYNAMICS. TOTAL TOTALS CLIMB INTO THE 50S THIS
AFTERNOON OVER THE NORTHERN GREAT LAKES REGION INCLUDING FAR NORTH
CENTRAL WISCONSIN...ALONG WITH STEEP MID LEVEL LAPSE RATES.
SURFACE DEWPOINTS JUST NOT HIGH ENOUGH FOR A MENTION OF TSRA AT
THIS TIME. WILL ALSO ADD A MIX TO NORTH CENTRAL WISCONSIN AS COLDER
AIR BEGINS TO INVADE THE AREA. WILL CONTINUE SNOW SHOWER ACTIVITY
FAR NORTH NEAR THE DEPARTING SYSTEM...WINDS DIRECTION APPEAR TO
WEST FOR LAKE SUPERIOR LAKE SNOWS TO AFFECT NORTH CENTRAL
WISCONSIN OVERNIGHT.

AND FINALLY FOR WINDS...PRESSURE GRADIENT INCREASES TONIGHT INTO
WEDNESDAY FOR WINDY OR BLUSTERY WORDING. STRONGEST H8 WIND GUSTS
TONIGHT WITH BEST CAA BUT DUE TO DECOUPLING AFFECTS...NOT
CONFIDENT THE PROGGED 50 KNOT WINDS WILL MIX DOWN. WILL PUSH WIND
GUSTS TO NEAR CRITERIA FOR DOOR BUT WEST WINDS SHOULD PROTECT THE
HIGHER WIND GUST PRONE AREAS.

.LONG TERM...WED NGT THRU NXT MON. MDLS IN GENERAL AGREEMENT ON A
MEAN FLOW TRANSITION FROM A BROAD UPR TROF OVER MOST OF THE CONUS
TO A WEST COAST UPR TROF/SE CONUS UPR RDG EARLY NXT WEEK. MDLS
ALSO AGREE ON SENDING A STRONG PIECE OF ENERGY TOWARD THE GREAT
LKS EARLY NXT WEEKEND BRINGING A GOOD CHC OF PCPN. TEMPS TO BE AT
OR BLO NORMAL THRU MOST OF THE EXTENDED PERIOD.

SHRTWV TROF/SFC LOW CONT TO MOVE ACROSS NRN SECTIONS OF THE GREAT
LKS/SE ONTARIO WED NGT WITH VAST MAJORITY OF ANY SNOW REMAINING
NORTH OF THE WI/MI BORDER. WINDS TO HAVE A WESTERLY COMPONENT TO
THEM...THEREBY SEVERELY LIMITING LK EFFECT POTENTIAL FROM LK
SUPERIOR. HAVE KEPT MORE CLDS IN THE FCST OVER NRN WI CLOSER TO
LOCATION OF EMBEDDED SHRTWV...WITH LESS CLD COVER CNTRL/E-CNTRL
WI. MAY NEED TO LWR TEMPS A BIT AS COLD AIR MASS SETTLES OVER WI
(8H TEMPS DOWN TO -12C BY 12Z THU). THIS WOULD BRING SOME TEENS
INTO PLAY OVER THE NORTH AND PARTS OF CNTRL WI.

RDG OF HI PRES EXPECTED TO MOVE INTO WI ON THU PROVIDING FOR DRY
CONDITIONS...INCREASING SUNSHINE AND WINDS GRADUALLY BACKING SW.
ANY WAA WL OCCUR TOO LATE IN THE DAY TO HELP TEMPS RECOVER AND
WITH THE COLD START TO THE DAY...MAX TEMPS WL STRUGGLE JUST TO TOP
30 DEGS IN THE NORTH...MID 30S CNTRL/E-CNTRL WI.

RETURN FLOW REVS UP IN EARNEST THU NGT AS SW WINDS AT 925 AND 8H
MB PUSH 50 KTS. THESE STRONG WINDS ALOFT WL HELP TO LIFT A WRMFNT
NEWD THRU MOST OF WI BY 12Z FRI...SO TEMPS MAY ACTUALLY START TO
RISE LATE IN THE NGT. DO NOT BELIEVE ENUF MSTR WL HAVE RETURNED BY
THU NGT TO GENERATE ANY PCPN...BUT DO ANTICIPATE SOME CLD COVER TO
ACCOMPANY THE WRMFNT. A WEAK SFC LOW IS FCST TO MVOE ACROSS THE
UPR MS VALLEY TOWARD LK SUPERIOR ON FRI AND DRAG A CDFNT ACROSS MN
TOWARD NW WI BY 00Z SAT. NE WI TO RESIDE IN THE WARM SECTOR WITH
LITTLE LIFT OR FORCING EVIDENT. EXPECT TO SEE A MIX OF SUN AND
CLDS WITH MAX TEMPS WARMING INTO THE LWR 40S NORTH...MID TO UPR
40S CNTRL/EAST.

THE CDFNT SLOWLY EDGES INTO WI FRI NGT AND ESSENTIALLY STALLS SW
TO NE ACROSS THE STATE DUE TO THE FNT ENCOUNTERING AN UPR RDG
SITUATED OVER THE ERN CONUS. CANNOT RULE OUT A SPORADIC SHWR OR
SPRINKLE FRI NGT AS GULF MSTR ARRIVES AND INTERACTS WITH THE
CDFNT. MUCH BETTER CHC FOR PCPN ARRIVES ON SAT AS A SFC WAVE DVLPS
ON THE STALLED CDFNT AND LIFTS NE ACROSS THE MIDWEST TOWARD SE MN/
W-CNTRL WI. SURGE OF WARMER AIR WOULD HAVE MOST OF THIS PCPN FALL
AS ALL RAIN ON SAT. EXCEPTION WOULD BE NRN WI WHERE PCPN COULD BE
MORE SNOW THAN RAIN IN THE MORNING...THEN MORE RAIN THAN SNOW IN
THE AFTERNOON AS THE WARMER AIR ARRIVES. MAX TEMPS WL RANGE FROM
AROUND 40 N-CNTRL WI TO NEAR 50 E-CNTRL WI.

THE STRENGTHENING SFC LOW TRACKS NE ACROSS N-CNTRL WI SAT EVENING
AND RACES INTO SE ONTARIO BY SUNDAY MORNING. FOR THE MOST PART...
THE DEFORMATION ZONE SETS UP OVER NW WI WITH ACCUMULATING SNOWS
LIKELY. EXPECT N-CNTRL WI TO BE ON THE ERN FLANK OF THE PRIMARY
PCPN SHIELD...THUS SOME ACCUMULATION TO TAKE PLACE IN THE
NORTHWOODS. STRONG CAA WL TRANSITION PCPN FROM RAIN TO SNOW OVER
CNTRL/FAR NE WI...HOWEVER PCPN ENDS RATHER QUICKLY SO DO NOT
ANTICIPATE MUCH IN THE WAY OF ACCUMULATION THERE. E-CNTRL WI TO
JUST SEE RAIN INITIALLY WITH PERHAPS SOME FLURRIES THEREAFTER AS
THE DRY SLOT ARRIVES. ANY LINGERING SNOW SHWRS/FLURRIES TO QUICKLY
END ON SUNDAY AS AN AREA OF HI PRES BUILDS INTO THE RGN.

MDLS ARE ADVERTISING A SPLIT FLOW TRYING TO TAKE SHAPE EARLY NXT
WEEK WITH A FAST NEAR ZONAL FLOW FROM THE ROCKIES EWD. A WEAK
SHRTWV TROF MOVING INTO THE WRN GREAT LKS RGN COULD BRING A FEW
SNOW SHWRS TO PARTS OF NE WI ON MON.
&&

.AVIATION...SCATTERED MVFR VSBYS AND CIGS EXPECTED OVER THE NORTH
TODAY AND EVENING WITH SCATTERED RAIN AND SNOW SHOWERS. SOME LIGHT
RAIN OR SPRINKLES WILL PASS OVER PARTS OF CENTRAL AND EAST CENTRAL
WISCONSIN EARLY THIS MORNING...OTHERWISE VFR CONDITIONS EXPECTED.

WINDS GUSTS IN THE WAKE OF A COLD FRONT MAY REACH 35 TO 40 KNOTS
TONIGHT AND CONTINUE INTO WEDNESDAY.

TDH
&&

.MARINE...WILL CONTINUE SCA HEADLINES FOR NOW...LATER SHIFTS MAY
NEED TO UPGRADE TO GALE FOR LATER TONIGHT INTO WEDNESDAY IF
CONDITIONS WARRANT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 15, 5:36 AM CST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
536 AM CST TUE NOV 15 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
536 AM CST TUE NOV 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT LAKES
REGION LATER TODAY INTO TONIGHT WILL DRAG A COLD FRONT OVER
STATE. THERE IS A CHANCE FOR SNOW SHOWERS OVER FAR NORTH CENTRAL
WISCONSIN TODAY INTO TONIGHT...WHICH COULD RESULT IN SCATTERED
SLIPPERY STRETCHES ON AREA ROADS. A FEW GUSTS TO 35 MPH ARE POSSIBLE
LATE TODAY AND INTO TONIGHT WITH EVEN HIGHER GUSTS TO 40 MPH
POSSIBLE OVER DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRENGTHENING AREA OF LOW PRESSURE MOVING THROUGH WISCONSIN
SATURDAY INTO SATURDAY NIGHT COULD BRING AN ACCUMULATING SNOWFALL
TO A PORTION OF THE FORECAST AREA. THE EXACT STORM TRACK AT THIS
TIME IS STILL UNCERTAIN...WHICH COULD SIGNIFICANTLY ALTER THE
FORECAST. BE SURE TO CHECK LATER FORECASTS IF YOU HAVE TRAVEL
PLANS AT THE START OF THIS UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-161200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
536 AM CST TUE NOV 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS WILL INCREASE TO LEVELS HAZARDOUS TO SMALL CRAFT
LATE THIS MORNING INTO THIS AFTERNOON. A FEW GALE FORCE GUSTS ARE
POSSIBLE TONIGHT AS WINDS SHIFT WEST IN THE WAKE OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WEST FLOW WILL CONTINUE THROUGH WEDNESDAY...WITH A FEW
GUSTS NEAR GALE FORCE POSSIBLE.

INCREASING SOUTHWEST WINDS AHEAD OF AN APPROACHING AREA OF LOW
PRESSURE MAY PRODUCE GALE FORCE GUSTS ON FRIDAY. WINDS COULD
APPROACH GALE FORCE GUSTS AGAIN SATURDAY NIGHT AS THE LOW PRESSURE
DEPARTS AND WINDS VEER WEST-NORTHWEST.

TDH/AK

In the hours before

Special weather statement, Nov 15, 7:33 AM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
733 AM CST TUE NOV 15 2011

WIZ005-010>013-018>021-030-031-035>037-045-151545-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
733 AM CST TUE NOV 15 2011

...SLIPPERY ROADS POSSIBLE THIS MORNING ACROSS NORTH CENTRAL AND
FAR NORTHEAST WISCONSIN...

SCATTERED RAIN SHOWERS WERE MOVING ACROSS NORTH CENTRAL AND
NORTHEAST WISCONSIN THIS MORNING. ROAD TEMPERATURES EARLY THIS
MORNING NORTH AND WEST OF GREEN BAY AND THE FOX CITIES WERE AROUND
THE FREEZING MARK. IT IS POSSIBLE THAT THE LIGHT RAIN COULD FREEZE
ON SOME AREA ROADWAY THIS MORNING...ESPECIALLY ON SECONDARY OR
LESS TRAVELED ROADWAYS. THE RAIN WILL BE MIXED WITH SNOW ACROSS
NORTH CENTRAL AND FAR NORTHEAST WISCONSIN.

BLACK ICE IS HARD TO DETECT UNTIL YOU LOSE CONTROL OF YOUR CAR. SLOW
DOWN AND USE EXTRA CAUTION HEADING TO WORK THIS MORNING.

ECKBERG
Special weather statement, Nov 15, 8:40 AM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
840 AM CST TUE NOV 15 2011

WIZ005-010>013-018>021-030-031-151645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU
840 AM CST TUE NOV 15 2011

...SLIPPERY ROADS POSSIBLE THIS MORNING ACROSS NORTH CENTRAL AND
FAR NORTHEAST WISCONSIN...

SCATTERED RAIN AND SNOW SHOWERS WERE MOVING ACROSS NORTH CENTRAL
AND NORTHEAST WISCONSIN THIS MORNING. ROAD TEMPERATURES EARLY THIS
MORNING NORTH AND WEST OF A MARINETTE TO GREEN BAY TO WAUSAU LINE
WERE AROUND THE FREEZING MARK. IT IS POSSIBLE THAT THE LIGHT RAIN
COULD FREEZE ON SOME AREA ROADWAY THIS MORNING...ESPECIALLY ON
SECONDARY OR LESS TRAVELED ROADWAYS. ALSO...SOME OF THE STRONGER SNOW
SHOWERS WILL PRODUCE VISIBILITIES BELOW ONE MILE FOR A BRIEF PERIOD
OF TIME.

BLACK ICE IS HARD TO DETECT UNTIL YOU LOSE CONTROL OF YOUR CAR. SLOW
DOWN AND USE EXTRA CAUTION HEADING TO WORK THIS MORNING. ROAD TEMPERATURES
ARE EXPECTED TO CLIMB ABOVE FREEZING BY LATE MORNING...THUS ENDING THE
CHANCES OF ENCOUNTERING BLACK ICE ON AREA ROAD WAYS.

WIZ073-074-151645-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
840 AM CST TUE NOV 15 2011

SCATTERED RAIN AND SNOW SHOWERS WILL MOVE ACROSS SOUTHERN MARINETTE
AND SOUTHERN OCONTO COUNTIES THIS MORNING. SOME OF THE HEAVIER SNOW
SHOWERS WILL REDUCE VISIBILITIES BELOW ONE MILE FOR A BRIEF PERIOD OF
TIME. IF YOU SHOULD ENCOUNTER A HEAVIER SNOW SHOWER...SLOW DOWN
AND LEAVE EXTRA ROOM BETWEEN YOU AND THE CAR AHEAD OF YOU.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 10:15 AM CSTSmall Craft AdvisoryGRB35 hr
Nov 15, 2:04 PM CSTWind AdvisoryGRBDoor16 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.